≡ ▼
ABC Homeopathy Forum

 

The ABC Homeopathy Forum

Does homeopathic treatment leads to numbness also?

I have a question here; what if homeopathic medicines taken wrongly, can it lead to numbness in limbs or can it lead to paralysis attack?
 
  Ritzy on 2011-08-01
This is just a forum. Assume posts are not from medical professionals.
They may lead to tingling but proving won't lead to a paralysis attack. One should stop further dosing whenever there is aggravation.
 
kadwa 9 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.